Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Apr 27, 2009, 3:04 PM CDT for Neosho County, Kansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 3:04 PM CDT (20:04 UTC)
- Expired
- Apr 27, 2009, 8:44 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Neosho County, KS
The radar
The Tulsa radar (KINX), 152 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:46 PM CDT | HEAVY RAIN 4 | Thayer, KS | |
| Apr 27, 4:25 PM CDT | FLASH FLOOD | 4 Nw Erie, KS | 160TH ROAD CLOSED WEST OF US-59 DUE TO FLOODING. |
| Apr 27, 4:27 PM CDT | FLASH FLOOD | 2 W Galesburg, KS | 70TH ROAD CLOSED WEST OF GALESBURG DUE TO FLOODING |
| Apr 27, 6:00 PM CDT | FLASH FLOOD | 7 Se Chanute, KS | 160TH ROAD ABOUT 2 MILES EAST OF SHAW THE ROAD WAS CLOSED BETWEEN NESS AND MEAD. |
| Apr 27, 6:00 PM CDT | FLASH FLOOD | Thayer, KS | LOTS OF STREET FLOODING TAKING PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 272004 FFWICT KSC133-280400- /O.NEW.KICT.FF.W.0008.090427T2004Z-090428T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 304 PM CDT MON APR 27 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 1100 PM CDT. * AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING INTO NEOSHO COUNTY FROM THE SOUTHWEST. DOPPLER RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES PER HOUR ASSOCIATED WITH THESE THUNDERSTORMS. THESE RAINFALL RATES WILL LIKELY RESULT IN FLASH FLOODING. * LOCATIONS WITHIN THE WARNING INCLUDE... CHANUTE...EARLTON...ERIE...GALESBURG...ST. PAUL...STARK...THAYER... SOUTH MOUND...CHANUTE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508 $$ CARUSO
2 follow-up statements
000 WGUS73 KICT 280053 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 753 PM CDT MON APR 27 2009 KSC133-280400- /O.CON.KICT.FF.W.0008.000000T0000Z-090428T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEOSHO KS- 753 PM CDT MON APR 27 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NEOSHO COUNTY... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS MOVING OVER THE WARNED AREA. THESE THUNDERSTORMS SHOULD BEGIN TO DIMINISH DURING THE NEXT COUPLE OF HOURS WITH ADDITIONAL RAINFALL AMOUNTS UP TO ONE HALF INCH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508 $$ COX
000 WGUS73 KICT 280144 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 844 PM CDT MON APR 27 2009 KSC133-280152- /O.CAN.KICT.FF.W.0008.000000T0000Z-090428T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEOSHO KS- 844 PM CDT MON APR 27 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEOSHO COUNTY... THE MAJORITY OF THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. HOWEVER...THERE ARE STILL SOME STREET FLOODING TAKING PLACE IN THAYER WITH WATER COVERING THE ROAD 2 MILES EAST OF SHAW. THE CREEKS AND STREAMS SHOULD CONTINUE TO RECEDE DURING THE REMAINDER OF THE NIGHT. SEE THE LATEST FLOOD WARNING FOR FURTHER DETAILS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3738 9509 3738 9552 3773 9552 3773 9508 $$ COX
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:22 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 27, 12:22 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1222 PM CDT MON APR 27 2009 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SURFACE COLD FRONT WILL GRADUALLY SHIFT SEWD OUT OF SERN KS BETWEEN 21Z AND 00Z. SCT-NMRS TS EXPECTED TO CONTINUE TO DEVELOP ACROSS SERN KS IN THE INSTABILITY/CONVERGENCE AXIS ALONG AND AHEAD OF THE FRONT THRU LATE THIS PM. THIS COULD IMPACT THE CNU SITE AND WILL UTILIZE TEMPO TS THERE. WIDESPREAD IFR/MVFR CIGS ACROSS THE AREA ARE EXPECTED TO GRADUALLY DIMINISH/DISSIPATE SEWD STARTING WITH CNTRL KS THIS PM. MAY TAKE TIL TUES AM FOR SERN KS (CNU) TO LOSE THE LOW STRATUS WHEN THE LOW-LEVEL FLOW WILL BECOME ANTICYCLONIC. GIVEN CLEARING SKIES IN CNTRL/S-CNTRL KS TONIGHT ALONG WITH RECENT WIDESPREAD SIGNIFICANT RAINFALL...COULD EXPERIENCE AREAS OF FOG LATE TONIGHT/EARLY TUES AM. JMC && .PREV DISCUSSION... /ISSUED 626 AM CDT MON APR 27 2009/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG AT AT LEAST ONE TAF SITE TUESDAY MORNING. PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/ DISCUSSION... FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND FLOODING AGGRAVATION. ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS. A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER. DARMOFAL AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 42 68 55 / 60 10 10 30 HUTCHINSON 56 40 66 54 / 40 10 10 30 NEWTON 57 40 67 54 / 60 10 10 30 ELDORADO 60 42 68 54 / 80 10 10 20 WINFIELD-KWLD 68 43 69 55 / 70 10 10 20 RUSSELL 53 38 62 52 / 20 0 20 30 GREAT BEND 53 39 62 53 / 20 0 20 30 SALINA 54 39 67 53 / 40 0 10 30 MCPHERSON 56 40 66 54 / 40 0 10 30 COFFEYVILLE 75 45 70 56 / 80 30 10 20 CHANUTE 71 43 69 54 / 80 20 10 20 IOLA 69 43 68 53 / 80 20 10 20 PARSONS-KPPF 73 45 70 55 / 80 30 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 27, 12:50 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1250 PM CDT MON APR 27 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1250 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL OCCUR ACROSS SOUTHEAST KANSAS THIS AFTERNOON. THE MAIN THREATS WILL BE HAIL TO QUARTER SIZE AND WIND GUSTS TO 70 MPH. ONGOING FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS WILL CONTINUE ACROSS PARTS OF CENTRAL...SOUTH CENTRAL KANSAS...AND SOUTHEASTERN KANSAS. PLEASE REFER TO THE LATEST AREAL OR RIVER FLOOD WARNING PRODUCTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 27, 1:23 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 123 PM CDT MON APR 27 2009 KSZ095-096-099-271915- MONTGOMERY-NEOSHO-WILSON- 123 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF NEODESHA...OR 20 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Apr 27, 1:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
124 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 3 S ELK CITY 37.25N 95.91W
04/27/2009 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
LFWLocal storm report, Apr 27, 1:40 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLOOD 3 W BELLE PLAINE 37.39N 97.33W
04/27/2009 SUMNER KS CO-OP OBSERVER
NINNESCAH FLOOD WATERS FLOWING OVER BOTH LANES OF
K-55...3 MILES FROM BELLE PLAINE. WATER ABOUT 18 INCHES
DEEP. FLOOD WATERS START FROM 300 FEET EAST OF THE RIVER
BRIDGE AND EXPAND TO 25 FEET WIDE. FLOOD WATERS FROM
HIGHWAY 81 IS REACHING THE Y SECTON OF THE ROAD NEAR
K-55.
&&
JASSpecial weather statement, Apr 27, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 229 PM CDT MON APR 27 2009 KSZ095-096-099-272015- MONTGOMERY-NEOSHO-WILSON- 229 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEODESHA...OR 21 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 25 MPH. A SECOND STRONG STORM WAS LOCATED 4 MILES SOUTHEAST OF ELK CITY MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED 7 MILES EAST OF ERIE MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Apr 27, 2:57 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 257 PM CDT MON APR 27 2009 KSZ095-096-099-100-272045- LABETTE-MONTGOMERY-NEOSHO-WILSON- 257 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CHERRYVALE...OR 19 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...TORRENTIAL RAINFALL WILL BE ASSOCIATED WITH THESE THUNDERSTORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Apr 27, 3:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLASH FLOOD NEODESHA 37.42N 95.68W
04/27/2009 WILSON KS COUNTY OFFICIAL
THE KANSAS DEPARTMENT OF TRANSPORTATION REPORTED FLASH
FLOODING IN THE TOWN OF NEODESHA.
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| Apr 26, 7:06 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 5 hr |
| Apr 26, 7:32 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Apr 26, 8:23 PM CDT | River Flood Warning | ICT | Sumner | 32 hr |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 33 min |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Marion | 37 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase | 66 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 34 min |
| Apr 26, 9:01 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 26, 9:05 PM CDT | River Flood Warning | ICT | Saline | 31 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler | 48 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| Apr 26, 9:12 PM CDT | River Flood Warning | ICT | Sedgwick | 48 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey | 6 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick | 42 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 49 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sumner | 65 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Cowley | 7 days |
| Apr 26, 9:23 PM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson | 23 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson, Saline | 40 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 35 min |
| Apr 26, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 22 min |
| Apr 26, 10:33 PM CDT | Flash Flood Warning | ICT | Butler | 6 hr |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Apr 27, 12:29 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, McPherson, Marion, Reno, Rice | 12 hr |
| Apr 27, 12:47 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| Apr 27, 12:59 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 31 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sumner | 43 hr |
| Apr 27, 3:14 AM CDT | River Flood Warning | ICT | Butler, Cowley | 42 hr |
| Apr 27, 3:45 AM CDT | River Flood Warning | ICT | Wilson | 5 hr |
| Apr 27, 4:17 AM CDT | Flash Flood Warning | ICT | Butler | 5 hr |
| Apr 27, 4:28 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 27, 5:00 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 27, 5:51 AM CDT | River Flood Warning | ICT | Butler | 9 hr |
| Apr 27, 8:45 AM CDT | River Flood Warning | ICT | Butler | 6 hr |
| Apr 27, 8:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 6 hr |
| Apr 27, 9:11 AM CDT | Areal Flood Warning | ICT | Butler | 10 hr |
| Apr 27, 9:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen | 41 hr |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen, Neosho | 4 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Neosho | 5 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette, Neosho | 6 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette | 7 days |
| Apr 27, 10:19 AM CDT | Areal Flood Warning | ICT | Rice | 9 hr |
| Apr 27, 10:24 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, Marion | 9 hr |
| Apr 27, 2:40 PM CDT | Flash Flood Warning | ICT | Chautauqua, Montgomery, Wilson | 6 hr |
| Apr 27, 6:45 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.